I have Sjogren's Syndrome, hypothyroidism, reynaud's phenomenon, UCTD, fibromyalgia and am taking plaquenil. I have had a few episodes in which I have heard voices. It is usually one word, sounds like someone is in the room with me. Most recently today. What is causing this? I don't have any other issues in that area, so am a little concerned and a lot curious. What could this be and how can I make it go away?
Ringing in the ears can be due to plaquenil. This drug can cause auditory hallucinations. Other than this psychosis is often associated with autoimmune disorders such as lupus, multiple sclerosis and sarcoidosis. This psychosis can cause auditory hallucinations which can make you hear things. Hence, it is important to get a psychological assessment done. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.